Mathematical Notes

, Volume 70, Issue 3–4, pp 574–576 | Cite as

Lower Bounds for \(n\)-Term Approximations

  • B. S. Kashin
Article
\(n\)-term approximation with respect to orthonormal systems uniformly bounded orthonormal system lower bound normed space function class 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    R. A. DeVore, Acta Numer., 7 (1998), 51–150.Google Scholar
  2. 2.
    V. N. Temlyakov, Nonlinear Methods of Approximation, IMI Preprint 2001:09, University of South Carolina, 2001.Google Scholar
  3. 3.
    S. B. Stechkin, Dokl. Akad. Nauk SSSR [Soviet Math. Dokl.], 102 (1955), no. 1, 37–40.Google Scholar
  4. 4.
    B. S. Kashin, Trudy Mat. Inst. Steklov [Proc. Steklov Inst. Math.], 172 (1985), 187–191.Google Scholar
  5. 5.
    B. S. Kashin and V. N. Temlyakov, Mat. Zametki [Math. Notes], 56 (1994), no. 5, 57–86.Google Scholar
  6. 6.
    D. L. Donoho, Ann. Statist., 25 (1997), no. 5, 1870–1911.Google Scholar
  7. 7.
    B. S. Kashin and A. A. Saakyan, Orthogonal Series [in Russian], 2nd ed., AFTs, Moscow, 1999.Google Scholar
  8. 8.
    B. S. Kashin, Sibirsk. Mat. Zh. [Siberian Math. J.], 18 (1977), no. 1, 122–131.Google Scholar
  9. 9.
    S. V. Bochkarev, Mat. Zametki [Math. Notes], 15 (1974), no. 3, 363–370.Google Scholar

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • B. S. Kashin
    • 1
  1. 1.V. A. Steklov Mathematics Institute, Russian Academy of SciencesRussia

Personalised recommendations